# SDR F3LA2011122100696

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-112
- Aircraft serial: 1579
- Aircraft time: 35,603 hours, 17,156 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Condition: Odor
- Location: Seat Row 21abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX & F/A'S REPORTED THE STRONG BURNING ELECTRICAL ODOR IN ROW 20-22 A/C LEFT.   FOUND SEB ROW 21ABC EMITTING ELECTRICAL ODOR, PERFORMED INSPECTIONS OF AFT GALLEYS & LAVS.  INSPECTED LIVE TV SYS RACK IN AFT CARGO PIT, NO PROBLEMS NOTED REF AMM TSM 24-00-00-810-823.
